Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Burning sensation around the anal, used medicated cream for lubrication, no difficulty in defecation, had piles in the past. Anal cancer?

I had piles problem some 25 years ago. I had homeopathy medicine nitric acid 30 and a medicated cream to lubricate my anal. since then periodically I had this problem and every time I had the same medicine and medicated cream. Some 20 days back, i had this problem again and i applied medicated cream to lubricate anal. Now I feel that I find no difficulty in defecation but burning sensation is there around my anal. Is it a sign of anal cancer?
Asked On : Sat, 12 May 2012
Answers:  1 Views:  442
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Medical Topics
Homeopath 's  Response
WELCOME TO HCM,
AS YOU ARE ON HOMEOPATHIC REMEDIES,YOU SHOUL ADD FOLLOWING REMEDIES WITH YOUR PRESENT REMEDIES,YOU WILL RECEIVE GOOD CURING HELP.
LUFFA BINDAL Q --15 DROPS MORNING
AESCULUS HIPQ NOON --15 DROPS
HAMAMELLISQ Q-- BEDTIME- 15 DROPS ALL FOR ONE MONTH -INFORM ME
DR.MOHSIN MADNI
Answered: Sun, 13 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor